About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 367541, 17 pages
http://dx.doi.org/10.1155/2011/367541
Research Article

Oscillation Criteria for Second-Order Superlinear Neutral Differential Equations

1School of Science, University of Jinan, Jinan, Shandong 250022, China
2School of Control Science and Engineering, Shandong University, Jinan, Shandong 250061, China

Received 5 September 2010; Accepted 20 January 2011

Academic Editor: Josef Diblík

Copyright © 2011 Tongxing Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Hale, Theory of Functional Differential Equations, Springer, New York, NY, USA, 2nd edition, 1977. View at Zentralblatt MATH
  2. J. Baštinec, J. Diblík, and Z. Šmarda, “Oscillation of solutions of a linear second-order discrete-delayed equation,” Advances in Difference Equations, vol. 2010, Article ID 693867, 12 pages, 2010. View at Zentralblatt MATH
  3. J. Baštinec, L. Berezansky, J. Diblík, and Z. Šmarda, “On the critical case in oscillation for differential equations with a single delay and with several delays,” Abstract and Applied Analysis, vol. 2010, Article ID 417869, pp. 1–20, 2010.
  4. J. Diblík, Z. Svoboda, and Z. Šmarda, “Explicit criteria for the existence of positive solutions for a scalar differential equation with variable delay in the critical case,” Computers & Mathematics with Applications. An International Journal, vol. 56, no. 2, pp. 556–564, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. R. P. Agarwal, S.-L. Shieh, and C.-C. Yeh, “Oscillation criteria for second-order retarded differential equations,” Mathematical and Computer Modelling, vol. 26, no. 4, pp. 1–11, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. J.-L. Chern, W.-C. Lian, and C.-C. Yeh, “Oscillation criteria for second order half-linear differential equations with functional arguments,” Publicationes Mathematicae Debrecen, vol. 48, no. 3-4, pp. 209–216, 1996.
  7. J. Džurina and I. P. Stavroulakis, “Oscillation criteria for second-order delay differential equations,” Applied Mathematics and Computation, vol. 140, no. 2-3, pp. 445–453, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. T. Kusano and N. Yoshida, “Nonoscillation theorems for a class of quasilinear differential equations of second order,” Journal of Mathematical Analysis and Applications, vol. 189, no. 1, pp. 115–127, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. T. Kusano and Y. Naito, “Oscillation and nonoscillation criteria for second order quasilinear differential equations,” Acta Mathematica Hungarica, vol. 76, no. 1-2, pp. 81–99, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. D. D. Mirzov, “The oscillation of the solutions of a certain system of differential equations,” Matematicheskie Zametki, vol. 23, no. 3, pp. 401–404, 1978.
  11. Y. G. Sun and F. W. Meng, “Note on the paper of Džurina and Stavroulakis,” Applied Mathematics and Computation, vol. 174, no. 2, pp. 1634–1641, 2006. View at Publisher · View at Google Scholar
  12. B. Baculíková, “Oscillation criteria for second order nonlinear differential equations,” Archivum Mathematicum, vol. 42, no. 2, pp. 141–149, 2006. View at Zentralblatt MATH
  13. Ch. G. Philos, “Oscillation theorems for linear differential equations of second order,” Archiv der Mathematik, vol. 53, no. 5, pp. 482–492, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. J. Diblík, Z. Svoboda, and Z. Šmarda, “Retract principle for neutral functional differential equations,” Nonlinear Analysis. Theory, Methods & Applications, vol. 71, no. 12, pp. e1393–e1400, 2009. View at Publisher · View at Google Scholar
  15. L. Erbe, T. S. Hassan, and A. Peterson, “Oscillation of second order neutral delay differential equations,” Advances in Dynamical Systems and Applications, vol. 3, no. 1, pp. 53–71, 2008.
  16. L. Liu and Y. Bai, “New oscillation criteria for second-order nonlinear neutral delay differential equations,” Journal of Computational and Applied Mathematics, vol. 231, no. 2, pp. 657–663, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. R. Xu and F. Meng, “Some new oscillation criteria for second order quasi-linear neutral delay differential equations,” Applied Mathematics and Computation, vol. 182, no. 1, pp. 797–803, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. R. Xu and F. Meng, “Oscillation criteria for second order quasi-linear neutral delay differential equations,” Applied Mathematics and Computation, vol. 192, no. 1, pp. 216–222, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. J.-G. Dong, “Oscillation behavior of second order nonlinear neutral differential equations with deviating arguments,” Computers & Mathematics with Applications, vol. 59, no. 12, pp. 3710–3717, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. B. Baculíková and D. Lacková, “Oscillation criteria for second order retarded differential equations,” Studies of the University of Žilina. Mathematical Series, vol. 20, no. 1, pp. 11–18, 2006.
  21. J. Jiang and X. Li, “Oscillation of second order nonlinear neutral differential equations,” Applied Mathematics and Computation, vol. 135, no. 2-3, pp. 531–540, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. Q. Wang, “Oscillation theorems for first-order nonlinear neutral functional differential equations,” Computers & Mathematics with Applications, vol. 39, no. 5-6, pp. 19–28, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. M. Hasanbulli and Y. V. Rogovchenko, “Oscillation criteria for second order nonlinear neutral differential equations,” Applied Mathematics and Computation, vol. 215, no. 12, pp. 4392–4399, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. S. H. Saker and D. O'Regan, “New oscillation criteria for second-order neutral functional dynamic equations via the generalized Riccati substitution,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 1, pp. 423–434, 2011. View at Publisher · View at Google Scholar
  25. B. Baculíková and J. Džurina, “Oscillation of third-order neutral differential equations,” Mathematical and Computer Modelling, vol. 52, no. 1-2, pp. 215–226, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. Z. Han, T. Li, S. Sun, and Y. Sun, “Remarks on the paper, (Applied Mathematics and Computation), 2009, vol. 207, 388-396,” Applied Mathematics and Computation, vol. 215, pp. 3998–4007, 2010.
  27. Q. Zhang, J. Yan, and L. Gao, “Oscillation behavior of even-order nonlinear neutral differential equations with variable coefficients,” Computers & Mathematics with Applications, vol. 59, no. 1, pp. 426–430, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  28. Z. Xu, “Oscillation theorems related to averaging technique for second order Emden-Fowler type neutral differential equations,” The Rocky Mountain Journal of Mathematics, vol. 38, no. 2, pp. 649–667, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  29. Z. Han, T. Li, S. Sun, and W. Chen, “On the oscillation of second-order neutral delay differential equations,” Advances in Difference Equations, vol. 2010, Article ID 289340, pp. 1–8, 2010. View at Zentralblatt MATH
  30. T. Li, Z. Han, P. Zhao, and S. Sun, “Oscillation of even-order neutral delay differential equations,” Advances in Difference Equations, vol. 2010, Article ID 184180, pp. 1–9, 2010.
  31. Z. Han, T. Li, S. Sun, C. Zhang, and B. Han, “Oscillation criteria for a class of second-order neutral delay dynamic equations of Emden-Fowler type,” Abstract and Applied Analysis, vol. 2011, Article ID 653689, pp. 1–26, 2011.
  32. Z. Han, T. Li, S. Sun, and C. Zhang, “An oscillation criteria for third order neutral delay differential equations,” Journal of Analytical and Applied, vol. 16, pp. 295–303, 2010. View at Publisher · View at Google Scholar
  33. S. Sun, T. Li, Z. Han, and Y. Sun, “Oscillation of second-order neutral functional differential equations with mixed nonlinearities,” Abstract and Applied Analysis, vol. 2011, pp. 1–15, 2011.
  34. Z. Han, T. Li, S. Sun, and W. Chen, “Oscillation criteria for second-order nonlinear neutral delay differential equations,” Advances in Difference Equations, vol. 2010, Article ID 763278, pp. 1–23, 2010. View at Zentralblatt MATH
  35. Z. Han, T. Li, C. Zhang, and Y. Sun, “Oscillation criteria for a certain second-order nonlinear neutral differential equations of mixed type,” Abstract and Applied Analysis, vol. 2011, pp. 1–8, 2011.